# SDR UALA2013020100589

- Difficulty date: February 1, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 86,038 hours, 13,731 cycles
- Engine: Pwa PW4060
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141W740043
- Part serial: 379
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAINS WINDOW HEAT INOPERATIVE.  REPLACED WINDOW PER AMM 5 6-11-01. COMPLETED UP TO ITEM 12 AND FIRST TORQUE.
